# SDR SWAA2017101917219

- Difficulty date: October 4, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 68,976 hours, 41,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL BEADED PRESSURE DECK CRACKED AT BS 665, LBL 40.  REPAIRED DECK IAW EA.
